Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Hair loss due to fluctuation in DHEA levels - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 593 Questions

Doctor :   hi
Doctor :   how can i help you
User :   Hi. I have been taking Spironolactone 25 mg. 2 x day since December 7th 2008.
User :   I am taking it because my DHEA level was 697
Doctor :   ok
Doctor :   ok
User :   I have had trmendous hair loss before taking it
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight.
User :   my skin and scapl were very itchy and dry
User :   5ft.6
User :   48, fe, ky, student
User :   divorced
Doctor :   ok
User :   160 lbs.
User :   anyway The Endo told me that for some reason my DHEA level goes up at times
User :   he never gave me at least a guess as to why
User :   He did tell me that it could cause the hairloss
User :   I am getting some black hair growing in my scalp....but my natural color is brown
User :   well...most of it is white now
Doctor :   ok
User :   and there is some that is blonde form a long ago coloring
User :   it grows hardly at all
Doctor :   ok
User :   I have also had for years now some hair growing on my upper lip
User :   and chin
User :   I pluck them
Doctor :   ok

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor